# SDR UIEA200600160

- Difficulty date: June 25, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 78,188 hours, 12,919 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UPON THROTTLE ADVANCE AND BRAKE RELEASE, AIRCRAFT VEERED SHARPLY TO THE RIGHT.  FULL LEFT RUDDER WAS APPLIED ACFT CONT, TO VEER RT.  TAKEOFF ABORTED.  OPS CHECKED BRAKES, AS PER MM 32-41-15 OPS CK NORMAL.  OPS CHECKED BODY GEARS STEERING AS PER MM 32-53-00.  OPS CHECKED NOSE GEARS STEERING AS PER 32-51-00 ALL SYS OPS CHECKED NORMAL OK TO PROCEED.
